# SDR UPS97223056

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 65982962
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, NUMBER 7 SPOILER I/B HINGE BRACKET IS CRACKED.  BRACKET REPLACED IAW DRG 65-16216.
